MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-35
Medical Device Problem Codes Failure to Sense (1559); Output Problem (3005); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge authorized representative evaluated the iabp.The unit failed the second portion of the fill manifold test that forms part of the all manifold test.To fix the issue, the engineer replaced the helium fill manifold assembly, and performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then cleared for clinical service, and currently in the warehouse as a stock item.
 
Event or Problem Description
It was reported that during pre-delivery inspection, the cardiosave intra-aortic balloon pump (iabp) failed the 2nd portion of the fill manifold test.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
The suspected defective helium fill manifold assembly was returned and received at the getinge national repair center (nrc) for part failure evaluation.A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, g7, h2, h6, h10.The helium fill manifold assembly was returned for failure analysis.The failure analysis and testing dept.Received helium reservoir assembly with a reported unit failure of the fill manifold leak test failing.The failure analysis and testing dept.Performed a visual inspection of helium reservoir assembly and found the part to be in good condition.The failure analysis and testing dept.Installed the helium reservoir assembly into the cardiosave test fixture and tested the helium reservoir assembly to factory specifications per procedure and the cardiosave service manual.After performing the all manifold test, the failure analysis and testing dept, was able to replicate the failure of the fill manifold leak test failing.The fill valve differential test failed with a result of 24 mmhg.Factory specification is +-12mmhg.The helium reservoir assembly failed testing.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key11674732
Report Number2249723-2021-00786
Device Sequence Number2999592
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public10607567109107
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-35
Device Catalogue Number0998-00-0800-35
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer03/30/2022
04/07/2023
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date04/27/2022
04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown